# SDR A6WA201040744

- Difficulty date: August 9, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HINGE OTBD FAIRING ANGLE ON INBD HINGE CRACKED REF 16 SRM 57-21-55.  R & R WITH DUPLICATED PART IAW SRM.
